# SDR 9JLA2015060203918

- Difficulty date: May 13, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,899 hours, 3,246 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION, THE FLIGHT CREW DISCOVERED THAT THE BRACKET & ROD CONNECTING THE LT MLG DOOR TO THE LT MLG WAS DAMAGED & BROKEN.  THE DAMAGE LANDING COMPONENTS WERE R & R WITH NEW & IMPROVED PARTS.  THE FAILURE OF THE LG DOOR ROD BRACKET CAUSED OTHER MINOR DAMAGE TO STRUCTURE IN THE WW THAT ALSO REQUIRED MINOR REPAIRS.  COMPLIED WITH SERVICE BULLETIN 45-32-24 TO BOTH MLG.
